Alert archive / New Jersey / Small Craft Advisories in 2015
Small Craft Advisory 139, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Jun 20, 2015, 3:47 AM EDT. It took effect at Jun 21, 2015, 6:00 AM EDT. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Jun 20, 2015, 3:47 AM EDT (07:47 UTC)
- In effect from
- Jun 21, 2015, 6:00 AM EDT
- Expired
- Jun 21, 2015, 8:00 PM EDT
- In force
- 14 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted, in the capitals the NWS used until 2016.
934 WHUS71 KPHI 200747 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 347 AM EDT SAT JUN 20 2015 ANZ450>455-202100- /O.NEW.KPHI.SC.Y.0139.150621T1000Z-150622T0000Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 347 AM EDT SAT JUN 20 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 8 PM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 8 PM EDT SUNDAY. * WINDS...SOUTH AND SOUTHWEST AT 10 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...3 TO 5 FEET. * TIMING...THE STRONGEST WINDS ARE EXPECTED SUNDAY MORNING JUST BEFORE AND AROUND SUNRISE. SEAS WILL BE SLOW TO SUBSIDE THROUGH THE DAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
6 follow-up statements
432 WHUS71 KPHI 202008 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 408 PM EDT SAT JUN 20 2015 ANZ450>455-211000- /O.CON.KPHI.SC.Y.0139.150621T1000Z-150622T0000Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 408 PM EDT SAT JUN 20 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 8 PM EDT SUNDAY... * WINDS...SOUTHEAST EARLY SUNDAY, BECOMING SOUTHWEST SUNDAY AFTERNOON 10 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...3 TO 5 FEET. * TIMING...THE STRONGEST WINDS ARE EXPECTED SUNDAY MORNING JUST BEFORE AND AROUND SUNRISE. SEAS WILL BE SLOW TO SUBSIDE THROUGH THE DAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
291 WHUS71 KPHI 210203 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1003 PM EDT SAT JUN 20 2015 ANZ450>455-211515- /O.CON.KPHI.SC.Y.0139.150621T1000Z-150622T0000Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1003 PM EDT SAT JUN 20 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 8 PM EDT SUNDAY... * WINDS...SOUTHWEST 10 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...3 TO 5 FEET. * TIMING...THE STRONGEST WINDS ARE EXPECTED SUNDAY MORNING JUST BEFORE AND AROUND SUNRISE. SEAS WILL BE SLOW TO SUBSIDE THROUGH THE DAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
565 WHUS71 KPHI 210807 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 407 AM EDT SUN JUN 21 2015 ANZ450>455-211615- /O.CON.KPHI.SC.Y.0139.150621T1000Z-150622T0000Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 407 AM EDT SUN JUN 21 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...SOUTHWEST 10 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
842 WHUS71 KPHI 211520 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1120 AM EDT SUN JUN 21 2015 ANZ450>455-212100- /O.CON.KPHI.SC.Y.0139.000000T0000Z-150622T0000Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1120 AM EDT SUN JUN 21 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...WEST 10 TO 15 KT WITH GUSTS UP TO 25 KT. * SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
683 WHUS71 KPHI 211940 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 340 PM EDT SUN JUN 21 2015 ANZ450>455-220000- /O.CON.KPHI.SC.Y.0139.000000T0000Z-150622T0000Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 340 PM EDT SUN JUN 21 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...WEST 10 TO 15 KT WITH GUSTS UP TO 25 KT, WITH THE STRONGEST GUSTS NEAR-SHORE. * SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
697 WHUS71 KPHI 220001 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 801 PM EDT SUN JUN 21 2015 ANZ450>455-220115- /O.EXP.KPHI.SC.Y.0139.000000T0000Z-150622T0000Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 801 PM EDT SUN JUN 21 2015 ...SMALL CRAFT ADVISORY HAS EXPIRED... WINDS AND SEAS HAVE FALLEN BELOW SMALL CRAFT CRITERIA WITH A CONTINUED DOWNWARD TREND. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Jun 20, 3:39 AM EDT, 8 minutes earlier.
Area forecast discussion, Jun 20, 3:39 AM EDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
339 AM EDT SAT JUN 20 2015
.SYNOPSIS...
THE REMNANTS OF TROPICAL DEPRESSION BILL WILL MOVE THROUGH OUR
REGION LATE TODAY INTO TOMORROW. THERE SHOULD BE A BRIEF LULL IN
OUR PRECIPITATION CHANCES, BEFORE THE NEXT LOW SLIDES OVER THE
NORTHEAST TOMORROW NIGHT. A COLD FRONT IS EXPECTED TO SWING THROUGH
OUR REGION TUESDAY NIGHT, AND ANOTHER LOW MAY APPROACH OUR REGION
LATE IN THE WEEK.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
HIGH PRES OVER NEW ENG WILL MOVE EWD AND OFF THE CST
TODAY. AS IT DOES, THE REMNANTS OF TD BILL, CURRENTLY LOCATED OVER
THE MIDWEST WILL ADVANCE EWD. THE WMFNT ASSOCD WITH THIS LOW WILL
CROSS OUR REGION DURG THE AFTN. THE WIND WILL VEER FROM NE OR E TO
SE. BEHIND THE PASSAGE OF THE WMFNT, THERE WILL BE AT LEAST SOME
SHEAR AND AS MOISTURE INCREASES COUPLED WITH DAYTIME HEATING, TSRA
COULD DEVELOP. AREAL COVERAGE IS THE BIG QUESTION, BUT SPC HAS
PLACED OUR SRN AREAS IN A SLIGHT RISK. FOR NOW, WILL JUST KEEP SOME
CHC POPS UNTIL WE SEE HOW THINGS DEVELOP. AS THE AFTN PROGRESSES
POPS WILL INCREASE AS THE MOISTURE FROM BILL GETS CLOSER. TEMPS
LOOK TO BE IN THE LOWER 80S ACRS THE BOARD.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SUNDAY/...
THE REMNANTS OF BILL COME ACRS SRN PORTIONS OF THE
REGION OVERNIGHT TONIGHT AND IT LOOKS LIKE THE WETTEST PD WILL BE
BTWN 06 AND 12Z. EXPECT STEADY, HVY RAIN DURG THIS TIME. LTST QPF
VALUES HAVE COME DOWN A BIT, BUT IT STILL LOOKS WET. OVERALL, A
DREARY PD. THERE CUD BE SOME THUNDER DURG THIS TIME, BUT MORE
LIKELY A STRATIFORM TYPE RAIN.
&&
.LONG TERM /SUNDAY THROUGH FRIDAY/...
THE PREDOMINANTLY ZONAL FLOW THROUGH THE LONG TERM MAKES FOR A
RATHER MESSY PATTERN FOR MUCH OF NEXT WEEK.
SUNDAY...THE REMNANTS OF BILL LIFT AWAY FROM THE REGION THROUGH
THE DAY. GFS HAS THE SOUTHWESTERN HALF OF OUR CWA DRY BY MID DAY,
THOUGH THIS SEEMS TO BE THE FASTEST SOLUTION AMONG THE MODELS
(WHICH HAS BEEN THE TREND FOR THE GFS AS OF LATE). THUS FORECAST
IS FOR TIMING TO BE CLOSER TO THE ECMWF, WHICH SHOWS PRECIP
LINGERING ACROSS THE REGION AT LEAST INTO MID AFTERNOON. AFTER
THAT CLEARS THE AREA, SHOULD SEE A BRIEF LULL, BEFORE THE SECOND
CENTER OF THIS NOW TWO BARRELED SLIDES INTO THE NE U.S., BRINGING
PRECIP CHANCES PRIMARILY TO THE POCONOS AND NW NJ.
MONDAY...FOR THE MOST PART, THIS PERIOD LOOKS TO BE RATHER
TRANQUIL AS A SURFACE HIGH SLIDES ACROSS THE EASTERN HALF OF THE
COUNTRY. WHAT WILL BE INTERESTING TO WATCH THOUGH IS IF RETURN
FLOW CAN DEVELOP (ESPECIALLY IN THE LOW LEVELS) IN THIS PERIOD, TO
SET UP SOME MOISTURE ADVECTION PRIOR TO THE NEXT SYSTEM ARRIVING
LATE TUESDAY.
TUESDAY...A COLD FRONT IS EXPECTED TO ARRIVE IN THE LATER HALF OF
THE DAY. AS SUCH, SHOULD SEE PRECIP CHANCES AHEAD OF AND WITH THE
FRONT. AS MENTIONED PREVIOUSLY THOUGH, MOISTURE AVAILABILITY MAY
BE LIMITED DEPENDING ON THE PATTERN ON MONDAY. NOT SURPRISINGLY
GIVEN THE PERSISTENT ZONAL FLOW ALOFT, THIS SHOULD BE A RATHER
PROGRESSIVE FRONT, THUS ONLY EXPECT A BRIEF WINDOW FOR RAIN
CHANCES.
WEDNESDAY THROUGH FRIDAY...THE TEMPERATURE GRADIENT ACROSS THE
FRONT IS SURPRISINGLY LARGE GIVEN A LATE JUNE FRONT. AS SUCH,
HIGH SHOULD DROP TO NEAR OR SLIGHTLY BELOW NORMAL FOR THE
REMAINDER OF THE WORK WEEK (RANGING FROM THE LOWER 70S TO MID
80S). A FEW SHORT WAVE TROUGHS COULD SPARK SOME SHOWERS AND
THUNDERSTORMS THROUGH THIS PERIOD, BUT TIMING IS QUITE UNCERTAIN
AT THIS POINT.
FRIDAY NIGHT INTO SATURDAY...THE NEXT SURFACE LOW (AND ASSOCIATED
UPPER LEVEL TROUGH) APPROACHES THE REGION. INTERESTINGLY, THIS
LOOKS TO BE A SLOW MOVING FEATURE GIVEN HOW POSITIVELY TILTED THE
TROUGH IS. IF THE CURRENT TRACK OF THE GFS AND ECMWF HOLD (CENTER
OF THE SURFACE LOW PASSING OVER SOUTHERN DELMARVA), OUR REGION
COULD SEE PROLONGED ON SHORE FLOW LEADING TO HIGHS BY SATURDAY
ONLY IN THE 60S AND 70S. WILL HAVE TO WATCH HOW MODEL SOLUTION OF
THIS EVOLVES.
&&
.AVIATION /07Z SATURDAY THROUGH WEDNESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
VFR CONDS WILL PREVAIL THRU DAYBREAK, WITH THE PSBL
EXCEPTION OF SOME FOG IN THE SHELTERED LOCATIONS. THEN, THERE CUD
BE SOME MVFR IN SHWRS AND EVEN SOME TSRA DURG THE DAY. CONFIDENCE
WAS TOO LOW ON AREAL COVERAGE AND LOCATION TO INTRODUCE TSRA ATTM.
GUID SUGGESTS THERE WILL BE A PD OF VFR LATER THIS AFTN, BUT
CONFIDENCE IS LOW THERE TOO BEFORE BOTH CIGS AND VSBY DROP TO MVFR
AND IFR AS LOW PRES ASSOCD WITH THE REMNANTS OF TD BILL ADVANCE INTO
THE REGION TONIGHT AND BRING A STEADY AND HVY RAIN. CONDS SHUD THEN
REMAIN IFR THRU THE REMAINDER OF THE TAF PD. WINDS WILL SHIFT FROM
NE TO SE DURG THE LATE MRNG AS A WM FNT PASSES BUT SHUD RETURN TO A
ME ELY DIRECTION TONIGHT. WIND SPEEDS WILL GENLY BE 10 KTS OR LESS.
OUTLOOK...
SUNDAY...IFR CONDITIONS GRADUALLY IMPROVING TO VFR BY THE
AFTERNOON. SOME MVFR CONDITIONS WILL BE POSSIBLE SUNDAY NIGHT
UNDER SHOWERS AND STORMS.
MONDAY...MOSTLY VFR CONDITIONS EXPECTED.
TUESDAY...VFR CONDITIONS LOWERING TO MVFR CONDITIONS WITH SHOWERS
AND STORMS LATE IN THE DAY.
WEDNESDAY...MOSTLY VFR CONDITIONS EXPECTED.
&&
.MARINE...
WIND AND SEAS WILL SLOWLY INCREASE THRU TONIGHT AND WHILE
NO MARINE HEADLINES ARE ANTICIPATED TODAY AND FOR THE BALANCE OF
TONIGHT, SEAS WILL REACH 5 FT BY DAYBREAK SUNDAY AND WIND CUD BE AT
SCA CRITERIA AS WELL. THEREFORE, A SCA HAS BEEN HOISTED BEGINNING
10Z SUN.
OUTLOOK...
SUNDAY...WINDS AND SEAS WILL BE SLOW TO SUBSIDE THROUGH THE DAY
TIME HOURS...SO THE SCA CONTINUES INTO EARLY EVENING.
MONDAY THROUGH WEDNESDAY...WINDS AND SEAS SHOULD STAY BELOW SCA
CRITERIA.
&&
.HYDROLOGY...
A WARM FRONT ASSOCD WITH THE REMNANTS OF TD BILL WILL CROSS THE
REGION THIS AFTN. THEN THE REMNANTS OF BILL WILL MOVE ACRS SRN
PORTIONS OF THE AREA TONIGHT. ISENTROPIC ASCENT DURING THE MORNING
THRU EARLY AFTERNOON WILL LEAD TO A PERIOD HEAVY RAIN. PWAT VALUES
ARE AROUND 2 INCHES. ATTM...IT STILL APPEARS THAT THE HEAVIEST
RAINFALL WILL BE ALONG AND SOUTH OF THE I-95 CORRIDOR...WHERE 1 TO
2 INCHES ARE POSSIBLE WITH ISOLATED 3 INCH AMOUNTS ARE PSBL. THUS
FLASH FLOODING IS A CONCERN...WITH URBAN AREAS AND SMALL STREAMS
MOST VULNERABLE.
&&
.CLIMATE...
CLIMATE INFO FOR JUNE 2015
KILG ALREADY TOP 5 WETTEST ON RECORD, POSSIBLY HEADING FOR WETTEST
JUNE ON RECORD WITH POR BACK TO 1896. THIS PERIOD OF RECORD DIFFERS
SLIGHTLY FOR THE DAILY POR LISTED BELOW FOR WILMINGTON.
FOR THE ANTICIPATED MULTI PERIODS OF SHOWERS AND THUNDERSTORMS THIS
WEEKEND, SOME WITH EXCESSIVE SHORT PERIOD RAINS WE PROVIDE THE DAILY
RECORDS AS A REFERENCE FOR OUR LONG TERM CLIMATE SITES
JUNE 20 JUNE 21 POR
KACY 1.88-1999 1.50-1956 1874
KPHL 1.64-1913 1.62-1877 1872
KILG 3.58-2003 2.23-1970 1894
KABE 2.80-1927 1.65-1989 1922
KTTN 1.61-1981 1.40-1973 1865
KGED 0.63-1962 2.22-1983 1948
KRDG 2.60-2003 1.12-1958 1869
KMPO 2.33-2003 2.06-1936 1901
PORTIONS OF BILLS TROPICAL REMAINS WILL BE SPLIT BOTH WEEKEND DAYS,
POSSIBLY MAKING IT MORE DIFFICULT TO REACH RECORD VALUES. STILL THE
DAILY AMOUNTS THAT ARE UNDER 2 INCHES ARE MOST VULNERABLE TO RECORD
VALUES FOR THE DATE.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLOOD WATCH FROM THIS EVENING THROUGH SUNDAY EVENING FOR
PAZ054-055-060>062-070-071-101>106.
NJ...FLOOD WATCH FROM THIS EVENING THROUGH SUNDAY EVENING FOR
NJZ001-007>010-012>027.
DE...FLOOD WATCH FROM THIS EVENING THROUGH SUNDAY EVENING FOR
DEZ001>004.
MD...FLOOD WATCH FROM THIS EVENING THROUGH SUNDAY EVENING FOR
MDZ008-012-015-019-020.
MARINE...SMALL CRAFT ADVISORY FROM 6 AM TO 8 PM EDT SUNDAY FOR
ANZ450>455.
&&
SYNOPSIS...JOHNSON
NEAR TERM...NIERENBERG
SHORT TERM...NIERENBERG
LONG TERM...JOHNSON
AVIATION...JOHNSON/NIERENBERG
MARINE...JOHNSON/NIERENBERG
HYDROLOGY...FRANCK/NIERENBERG
CLIMATE...DRAGHazardous weather outlook, Jun 20, 3:44 AM EDT, 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 344 AM EDT SAT JUN 20 2015 NJZ001-007>010-012>015-PAZ054-055-060>062-105-106-210745- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-MERCER-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- UPPER BUCKS-LOWER BUCKS- 344 AM EDT SAT JUN 20 2015 ...FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH SUNDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. SOME OF THE THUNDERSTORMS TODAY COULD BE SEVERE. THE PRIMARY HAZARD IS EXPECTED TO BE STRONG WINDS. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>004-MDZ008-012-015-019-020-NJZ016>027-PAZ070-071-101>104- 210745- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER- EASTERN CHESTER-WESTERN MONTGOMERY-EASTERN MONTGOMERY- 344 AM EDT SAT JUN 20 2015 ...FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH SUNDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-210745- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 344 AM EDT SAT JUN 20 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. GUSTY WINDS WILL BE POSSIBLE WITH ANY SHOWERS AND STORMS THAT DEVELOP TODAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 7:01 PM EDT | Special Weather Statement | PHI | Salem | 29 min |
| Jun 20, 5:18 PM EDT | Special Weather Statement | PHI | Cecil | 42 min |
| Jun 20, 5:28 PM EDT | Severe Thunderstorm Warning | PHI | Cecil, Kent, Queen Anne's | 47 min |
| Jun 20, 6:07 PM EDT | Areal Flood Advisory | PHI | Cecil, Kent, Queen Anne's | 3 hr |
Nearby
Small Craft Advisories in New Jersey, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.